# SDR A6WA201543266

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 36,030 hours, 33,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387795
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON LBL 9, BETWEEN FS 559+112 & 574.00 HAS CORROSION, IN THE CARGO BAY.  R & R SEAT TRACK, PN 601R38779-5, ON LBL 9, BETWEEN FS 559+112 & 574.00 IAW AMM 53-01-11.
